# SDR VNAA2013080800005

- Difficulty date: August 8, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 22,859 hours, 23,198 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 601R590141
- Part serial: A521
- Condition: Failed
- Location: Te Flaps
- Part time: 23,462 hours, 23,707 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAP FAILED AT 8 DEGREES IN FLIGHT.  DIVERTED AND LANDED WITHOUT INCIDENT. MX TROUBLESHOT FLAP SYS, R & R SKEW DETECTION UNIT (SDU) AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
